# SDR YENA20131104224

- Difficulty date: November 4, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 21,539 hours, 13,162 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK,  FOUND CORROSION AT RT SEAT TRACK AT FRAME 16. PERFORMED NDT, HFEC ON BLEND AREA.  TREATED, PRIMED AND TOPCOAT AREA. FABRICATED DOUBLER. DRILLED PARTS AND INSTALLED.   WORK COMPLIES IAW E13-686-01.
